# SDR ABXA9701499

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99406995
- Condition: Corroded
- Location: Bs 503-522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT CUSP WEB CORRODED BETWEEN STA 503 TO 522.  REPLACED CUSP WEB IAW DC9 SRM 51-30-1 AND 51-30-2.
